Sh:889

Bib entry
@article{Sh:889,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Generating ultrafilters in a reasonable way}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {54},
 number = {2},
 year = {2008},
 pages = {202--220},
 issn = {0942-5616},
 doi = {10.1002/malq.200610055},
 mrclass = {03E05 (03E20)},
 mrnumber = {2402629},
 doi = {10.1002/malq.200610055},
 note = {\href{https://arxiv.org/abs/math/0607218}{arXiv: math/0607218}},
 arxiv_number = {math/0607218}
}